On the orbit space of a three-dimensional compact linear Lie group
Izvestiya. Mathematics, Tome 75 (2011) no. 4, pp. 815-836
Cet article a éte moissonné depuis la source Math-Net.Ru
We study the question of whether the topological quotient of a real linear representation of a simple three-dimensional compact Lie group is a manifold. We obtain an upper bound for the dimension of a representation whose quotient is a manifold, and examine most of the remaining cases.
Keywords:
topological quotient of an action.
Mots-clés : Lie group
Mots-clés : Lie group
@article{IM2_2011_75_4_a5,
author = {O. G. Styrt},
title = {On the orbit space of a three-dimensional compact linear {Lie} group},
journal = {Izvestiya. Mathematics},
pages = {815--836},
year = {2011},
volume = {75},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2011_75_4_a5/}
}
O. G. Styrt. On the orbit space of a three-dimensional compact linear Lie group. Izvestiya. Mathematics, Tome 75 (2011) no. 4, pp. 815-836. http://geodesic.mathdoc.fr/item/IM2_2011_75_4_a5/